MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 22GA (2.8F) 0.95MM X 50CM

ARGON MEDICAL DEVICES FIRST PICC S/L 22GA (2.8F) 0.95MM X 50CM
Model Number 384101
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
When opening the catheter for the procedure, the guide wire was removed, a 10ml syringe with 0.9% saline solution was connected and the flush was performed to fill the catheter.However, i observed saline leakage at the beginning of the catheter, just after the round transparent part, before the zero point.I also observed that the catheter is grayish in color in this area.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
After three notifications and the closure date of this complaint, there has been no sample returned.Images were provided and were reviewed, however, the reported issue of leakage could not be confirmed.It was stated that leakage was observed upon flushing the catheter after the guidewire was removed.The flushing of the catheter should take place before removing the guidewire.If the guidewire is removed before flushing the catheter, the hydrophillic coating is not activated and may cause the catheter to rupture.Possibly the improper flushing of the catheter caused the reported issue of leakage.Based on the review of the provided images and without a sample to review, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date, this complaint will be reopened for further review at that time.
 
Event or Problem Description

Brand Name
FIRST PICC S/L 22GA (2.8F) 0.95MM X 50CM
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13480977
Report Number0001625425-2022-00946
Device Sequence Number13897939
Product Code FOZ
UDI-Device Identifier00886333209644
UDI-Public00886333209644
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2024
Device Model Number384101
Device Catalogue Number384101
Device Lot Number11376562
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer02/03/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown